James, Age 11, was brought to Natural Practices suffering with skin problems, loose bowel movements and headaches.
A Toxic Triangle test was performed using the ‘Health Detective’ Screening System, which showed very high toxicity in someone so young. This just means that the main organs of elimination need support and is nothing to be concerned about.
If the body is in a ‘toxic’ state, even nutritional supplements will be treated as toxic by the body. James was given gentle homeopathic drainage remedies for one month to help support the elimination organs. At a re-screening one month later further testing showed that we needed to work on absorption of food and gut healing (due to an over-permeable gut/ ‘leaky gut’).
His liver needed support in neutralising and excreting toxins effectively.
James was tested for imbalances in vitamins and minerals and was found to be out of balance in digestive enzymes (helps break down foods), acidophilus and most of his other vitamins and minerals. When digestive enzymes are out of balance, most vitamins and minerals become out of balance. James was given acidophilus, digestive enzymes and a liquid multi-vitamin supplement to take for 3 months.
He was also given suggestions on how to improve the integrity of the gut and a diet was suggested which eliminated the intolerant foods, see ‘Health Detective’ Screening System.
As the toxicity had been significantly lowered, his body utilised all the supplements and three months later most of his symptoms had cleared.
Symptoms like James’ are usually a sign of toxicity (an imbalance in the elimination organs).
Children’s bodies are very quick to exhibit signs of toxicity and these can be seen with symptoms such as:
- Ear infections – earache, glue-ear
- Diarrhoea / constipation
- Skin disorders – rashes, spots, eczema
- Sinus infections
- Frequent colds and streaming eyes
- Lethargy – normally pale face and dark circles under the eyes
- Slight temperature
Using natural remedies to help bring the body back to a vibrant state of health is preferable to taking long-term medication.
Please check any conditions with your GP initially to eliminate any serious health problems.